Postprint version. Published in Bulgarian Journal of Physics, Volume 12, Issue 5, January 1, 1985, pages 451-464.
Copyright © 1985 Heron Press Limited.
NOTE: At the time of publication, the author Todor D. Todorov was not yet affiliated with Cal Poly.
Using a version of the sequential method we introduce a class of generalized functions called here "asymptotic functions''. This class contains kernels of all Schwartz distributions and is equipped with a correctly defined multiplication operation. So, in a sense, one solves the problem of "multiplication of Schwartz distributions" although the solution refers to the class of the asymptotic functions and not to the Schwartz distributions themselves. The paper is a continuation of a series of works [1-10] but here only part of the results of ,  and  will be needed.